# SDR DXTA2022072866810

- Difficulty date: July 27, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N647QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605547
- Aircraft time: 14,878 hours, 11,514 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: SL52042
- Part serial: NSN
- Condition: Broken
- Location: Zone 800
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: HANDLE HAS NO TENSION TO KEEP IT SECURE IN THE CLOSED POSITION. MAIN DOOR: DOOR IS VERY HARD TO OPEN FROM BOTH INSIDE AND OUTSIDE. // SIGNOFF// REMOVED BROKEN SPRING PN:SL5204-2 NSN FROM EXTERNAL MAIN ENTRANCE DOOR HANDLE. INSTALLED NEW
SPRING PN:SL5204-2 NSN. OPS CHECK OK. NO DISCREPANCIES NOTED AT THIS TIME. ALL WORK PERFORMED PER CESSNA 560XL AMM 52-10-00
